# SDR ACE0515021

- Difficulty date: May 15, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Engine: Pwa PT6A60A
- System (JASC): 2710 · Aileron Control System
- Part: Yoke
- Part number: 1185210249
- Condition: Cracked
- Location: Taper Pin Hole
- Part time: 30,175 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED AILERON YOKE INSPECTION, FOUND THE RT AILERON YOKE CRACKED ON ONE SIDE OF THE TAPER PIN HOLE.  ALONG THE GRAIN OF THE METAL.  THIS COMPONENT WAS INSPECTED AT LEAST ONCE WITHIN THE PREVIOUS 2000 FLIGHT HOURS.
